# SDR REXA2018081520690

- Difficulty date: July 29, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 23,042 hours, 15,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 60031902259
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE PAX DOOR INNER SKIN, FOUND FWD, UPPER INTERCOSTAL WAS DENTED AND CRACKED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, AND 51-42-21.
